Completely distributive latices
Fundamenta Mathematicae, Tome 119 (1983) no. 3, pp. 227-240
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_119_3_227_240,
author = {M. Lambrou},
title = {Completely distributive latices},
journal = {Fundamenta Mathematicae},
pages = {227--240},
year = {1983},
volume = {119},
number = {3},
doi = {10.4064/fm-119-3-227-240},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-119-3-227-240/}
}
M. Lambrou. Completely distributive latices. Fundamenta Mathematicae, Tome 119 (1983) no. 3, pp. 227-240. doi: 10.4064/fm-119-3-227-240
Cité par Sources :